Optical soliton perturbation with quadratic-cubic nonlinearity by mapping methods


Krishnan E., Biswas A., Zhou Q., EKİCİ M. , Alshomrani A. S. , Belic M.

CHINESE JOURNAL OF PHYSICS, vol.60, pp.632-637, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60
  • Publication Date: 2019
  • Doi Number: 10.1016/j.cjph.2019.06.002
  • Title of Journal : CHINESE JOURNAL OF PHYSICS
  • Page Numbers: pp.632-637
  • Keywords: Solitons, Mapping methods, Quadratic-cubic nonlinearity, VECTOR MULTIPOLE, VORTEX SOLITONS, EQUATION

Abstract

This paper reveals optical soliton solutions for the perturbed nonlinear Schrodinger's equation that is studied with quadratic-cubic nonlinearity. The mapping methods are utilized to retrieve these solitons which are of bright, dark and singular type.